I was dignoesed with bacterial vaginosis 5/10/13 and took flagl. And seemed better for about two weeks then i was prescribed it again,no relief.now dr.thinks its a yeast infection n prescribed diflucan,buy its been two day and no relief.HELLLLPPPPP
- Diflucan Information for Consumers
- Diflucan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diflucan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started using replens and then tried vagifem and then I got a yeast infection. I know they are not related because I spoke to the pharmacist. I ...
1 answer • 20 Nov 2012
and yeast infection
2 answers • 23 Feb 2013
I have been taking it for five days now and am still experiencing vaginal discomfort. I appear to have a difficult case. My gyno also added ...
1 answer • 6 Mar 2013
I took the Metronidazole twice a day for 7 days and got a yeast infection. Since then i have taken the diflucan pill and now have some bloody ...
2 answers • 16 Jan 2015
Ok so I went to Dr they said I had a yeast infection I only had discharge as the symptom and gave me a pill I took it and seven days later still ...
1 answer • 14 Mar 2015